# SDR SCNA20240310122

- Difficulty date: July 21, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8
- Aircraft serial: 28237
- Aircraft time: 64,832 hours, 24,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73974 NR00067: INITIAL INSPECTION: CRACK IN ANGLE AT PASSENGER FLOOR SUPPORTS AT STA 520 & BL 0 - - RESOLUTION: ANGLE AT PASSENGER FLOOR SUPPORTS AT STA 520 & BL 0 WAS REPLACED PER B737-800 SRM 51-40-02-0G-0
